# SDR 2008FA0000522

- Difficulty date: July 31, 2008
- Submitted: August 7, 2008
- Operation: General aviation
- Aircraft: N416QS
- Make and model: Gulstm GIV
- Aircraft serial: 1316
- Engine: Pwc PW615FA
- System (JASC): 2530 · Buffet/Galleys
- Part: Pan
- Part number: 50231L0V5280
- Part serial: 0254
- Condition: Misinstalled
- Location: Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE DUE TO DRIP PAN IN OVEN BEING IMPROPERLY INSTALLED CAUSING DRIPPINGS FROM FOOD TO CONTACT OVEN LOWER BURNER ELEMENTS.  (K)
